American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jeff Kahn and Gil Kalai. A counterexample to Borsuk's conjecture . Bull. Amer. Math. Soc. 29 (1993) 60-62. MR 1193538.
Abstract, references, and article information   
View Article: PDF

[2] David Jerison. Harmonic measure in convex domains. Bull. Amer. Math. Soc. 21 (1989) 255-260. MR 998630.
Abstract, references, and article information   
View Article: PDF

[3] T. Figiel, J. Lindenstrauss and V. D. Milman. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976) 575-578. MR 0420223.
Abstract, references, and article information   
View Article: PDF

[4] Nick M. Stavrakas. On the polygonal connectivity of polyhedra and the closure of open connected sets. Bull. Amer. Math. Soc. 79 (1973) 403-406. MR 0372754.
Abstract, references, and article information   
View Article: PDF

[5] Lawrence J. Dickson. Estimates for the Szegö and Poisson kernels of sufficiently rounded tube domains. Bull. Amer. Math. Soc. 78 (1972) 844-846. MR 0311948.
Abstract, references, and article information   
View Article: PDF

[6] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1